Positive almost periodic solution for a class of Nicholson’s blowflies model with multiple time-varying delays. (English) Zbl 1207.92042

Summary: We study the existence and exponential convergence of positive almost periodic solutions for a generalized A. J. Nicholson’s [Aust. J. Zool. 2, 9–65 (1954)] blowflies model with multiple time-varying delays. Under proper conditions, we establish some criteria to ensure that the solutions of this model converge locally exponentially to a positive almost periodic solution. Moreover, we give some examples to illustrate our main results.


92D40 Ecology
34K13 Periodic solutions to functional-differential equations
34K60 Qualitative investigation and simulation of models involving functional-differential equations
Full Text: DOI


[1] Fink, A. M., (Almost Periodic Differential Equations. Almost Periodic Differential Equations, Lecture Notes in Mathematics, vol. 377 (1974), Springer: Springer Berlin) · Zbl 0325.34039
[2] He, C. Y., Almost Periodic Differential Equation (1992), Higher Education Publishing House: Higher Education Publishing House Beijing, (in Chinese)
[3] Kuang, Y., Delay Differential Equations with Applications in Population Dynamics (1993), Academic Press: Academic Press New York · Zbl 0777.34002
[4] Ahmad, S.; Stamova, I. M., Almost necessary and sufficient conditions for survival of species, Nonlinear Anal. RWA, 5, 219-229 (2004) · Zbl 1080.34035
[5] Yoshizawa, T., Stability theory and the existence of periodic solutions and almost periodic solutions, (Applied Mathematical Sciences, vol. 14 (1975), Springer: Springer Berlin) · Zbl 0183.09602
[6] Wang, Q.; Wang, Y.; Dai, B., Existence and uniqueness of positive periodic solutions for a neutral Logarithmic population model, Appl. Math. Comput., 213, 1, 137-147 (2009) · Zbl 1177.34093
[7] Nicholson, A. J., An outline of the dynamics of animal populations, Aust. J. Zool., 2, 9-65 (1954)
[8] Gurney, W. S.; Blythe, S. P.; Nisbet, R. M., Nicholsons blowflies (revisited), Nature, 287, 17-21 (1980)
[9] Kocic, V. L.; Ladas, G., Oscillation and global attractivity in the discrete model of Nicholsons blowflies, Appl. Anal., 38, 21-31 (1990) · Zbl 0715.39003
[10] Lenbury, Y.; Giang, D. V., Nonlinear delay differential equations involving population growth, Math. Comput. Modelling, 40, 583-590 (2004) · Zbl 1063.92044
[11] Liu, B., Global stability of a class of Nicholsons blowflies model with patch structure and multiple time-varying delays, Nonlinear Anal.: RWA, 11, 4, 2557-2562 (2010) · Zbl 1197.34165
[12] Zhou, H.; Wang, W.; Zhang, H., Convergence for a class of non-autonomous Nicholsons blowflies model with time-varying coefficients and delays, Nonlinear Anal.: RWA, 11, 5, 3431-3436 (2010) · Zbl 1214.34063
[13] Berezansky, L.; Braverman, E.; Idels, L., Nicholson’s blowflies differential equations revisited: main results and open problems, Appl. Math. Modelling, 34, 1405-1417 (2010) · Zbl 1193.34149
[14] Alzabut, Jehad O., Almost periodic solutions for an impulsive delay Nicholson’s blowflies model, J. Comput. Appl. Math., 234, 233-239 (2010) · Zbl 1196.34095
[15] Xu, B.; Yuan, R., The existence of positive almost periodic type solutions for some neutral nonlinear integral equation, Nonlinear Anal., 60, 4, 669-684 (2005) · Zbl 1063.45004
[16] Bingwen, Liu; Lihong, Huang, Positive almost periodic solutions for recurrent neural networks, Nonlinear Anal.: RWA, 9, 3, 830-841 (2008) · Zbl 1151.34057
[17] Wang, Xiao; Zhang, Hao, A new approach to the existence, nonexistence and uniqueness of positive almost periodic solution for a model of Hematopoiesis, Nonlinear Anal.: RWA, 11, 1, 60-66 (2010) · Zbl 1225.47072
[18] Smith, H. L., (Monotone Dynamical Systems. Monotone Dynamical Systems, Math. Surveys Monogr. (1995), Amer. Math. Soc.: Amer. Math. Soc. Providence, RI) · Zbl 0821.34003
[19] Hale, J. K.; Verduyn Lunel, S. M., Introduction to Functional Differential Equations (1993), Springer-Verlag: Springer-Verlag New York · Zbl 0787.34002
[20] Hale, J. K., Ordinary Differential Equations (1980), Krieger: Krieger Malabar, Florida · Zbl 0186.40901
[21] Li, J.; Du, Ch., Existence of positive periodic solutions for a generalized Nicholson blowflies model, J. Comput. Appl. Math., 221, 226-233 (2008) · Zbl 1147.92031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.